# SDR 7C7A2022122980051

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N151RA
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 35,656 hours, 35,162 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 7003360941
- Part serial: 92022317
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ADI ROLL AND #1 HSI HDG MISMATCH
